May 21, 2002
Dear Dr. Dieterich, It has just been determined by DEXA that I have Osteoporosis of L4 and Ward's Triangle. Also have Osteopenia of neck, trochanter, total hip and L3. I am a 43 year old male on Sustiva/Abacavir/3TC. Already supplement testosterone via Androgel and already get plenty of calcium and Vitamin D in my diet. Is there anything I can do to help this problem? Would cycling on and off of nandrolone help to build my bone density? Thanks.
Response from Dr. Dieterich
Nandrolone will not help the bones but there are many medications like fosfomax that can help. It would be reasonable to try one of those in conjunction with weight training and calcium and vitamin D. Then you should repeat the DEXA in about a year to see if it helps. Good luck! DTD
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Pain In Urethra After Licking Anus Worried I Have
- Shingles After Eating Sperm Worried I Have HIV
- Sore Throat After Sensual Massage Worried I Have HIV
- Vaginal Discharge After Touching Penis Worried I Have HIV
- White Tongue After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.